# SDR C2XA04BT109

- Difficulty date: October 14, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 14,148 hours, 10,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OVERWING EMERGENCY LIGHT AND GALLEY EMERGENCY LIGHT WERE INOPERATIVE.  REPLACED THE EMERGENCY LIGHT BATTERY AND POWER SUPPLY.  OPS CHECKED GOOD.
